| Catalog Number |
RONYX50012UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
11/08/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index, one resolute integrity drug eluting stent was implanted in the graft r-pda.Approximately one month later acute di verticulitis was reported.Patient had bloody stools and was given antibiotics.The investigator and sponsor assessed the event as not related to device and drug.